Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spotting, scanty period flow, blood only on wiping. What can be wrong?

My period was due the 27-28. On the 28th I saw light very dark brown spotting, that proceeded on the 29th. There is hardly any discharge on my pad but I do see some when I wipe. I ve never had any issues with my period before. It usually comes with a heavy flow by the 2 nd day when it s due. Now it is not flowing at all, I only see light blood when I wipe. I m really worried because I have no idea what can be wrong since this is something very new to me. Please help!!!
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  2015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Scanty flow during periods is called hypomenorrhea.
It can occur in conditions like anemia, poly cystic ovarian disease, changes in diet or exercise, stress and strain, thyroid disorders etc which can lead to hormonal fluctuation.
If there is possibility of pregnancy we have to consider the implantation bleeding also.
So you once consult gynecologist and get examined to find out the actual cause and take treatment accordingly.
Take care.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor